# SDR AALA202103249003

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 52,416 hours, 33,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 7007
- Condition: Leaking
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HEAVY BURNED OIL SMELL IN THE COCKPIT ON TAKEOFF AND LANDING, HEAVY BURN OIL SMELL IN CABIN ON APPROACH.   ACCOMPLISHED JOB CARDS 26L00021002, 26L00021004, 26T30049001, AND 26L31049009. REPLACED OIL COOLER (AALA202103249003). REPLACED OIL COOLER AGAIN (AALA202104059007) AND OIL COOLER FAN (AALA202104059008).
